Xanax XR and Elavil

Discussion in 'Fibromyalgia Main Forum' started by momof471, Feb 16, 2007.

  1. momof471

    momof471 New Member

    This has been a really difficult week for me. I'm be ginning to wonder if it has to do with the meds. I've been taking 20mg of Elavil since the end of Novemeber for sleep which has done beautifully. The beginning of last week I began taking 1mg of Xanax XR in the morning. This is because my cardiologist and rheumy say this in combination with the Toprol XL will effect the heart rhythm problems. Have heart defects but that checks out, think physical stressand anxiety are causing rhythm problems. First day the Xanax was rough(dizzy wiped out and so forth) My stress level has been less, heart , I'm not feeling the weird beats, but I've been really down and I've been struggling. Had quite a few pajama days, when I'd been making sure I dressed everyday for quite awhile now. Is this the medecine and will these effects go away? There are many medecines I can't take due to sensitivities. If this is helping with my heart, how can I not take it. I don't like pajama days and feeling more down than usual. Any advice welcome.
  2. foggygirl

    foggygirl New Member

    I was on Xanax a few years ago and it messed me up badly--but then, I have a rough time with taking perscription meds, or for that matter, most meds so maybe I'm not a good judge of that.

    You might want to do a search on it and see if you're getting some of the side affects listed.

    Good luck and good health to ya.

    Foggygirl